Jump to content
Important Survey - Please Participate ×

Really struggling with the early morning waves of fear and dread, from 5am


[ch...]

Recommended Posts

I am 5 months free of valium today and have many symptoms that seem to get worse ,

 

The one that really is making life so unbearable every day is the 5-6am rising fear and dread,

 

I end up shivering and shaking every single day with it, and not sure how to handle it

 

My Doctor really is of little help, except she said were I be willing to take anything, then take the propranolol I was prescribed several months back  ,

 

 

I am not sure how it can help this as my  heart rate doesn't go up and  my BP is reasonably normal

 

I have stuck so firmly to no other meds since takin Mirtazapine for a week in July 2018, but  really this is making all the other symptoms seem so much worse, not being able to get any relief from this daily terror state

 

It lasts all day till early evening and may reduce down then, but as I have got further off the valium this hasn't always happened, 

 

I really do not want to in any way to jeopardise my recovery but this is no way to live and wonder what else I can do

 

As I heal further I may well then be able to use some of the more natural anti anxiety panic methods but as yet  none seem to touch this chemically induced state ,  ,

 

I drink hot water and fresh lemon in the  morning in the hope that it  might lower cortisol a little , but I really don't know for sure it's cortisol . I am at a loss 

 

I had hoped that I would be starting to feel some relief by now , but not to be

 

I am told it's still to early but others seem to find improvements and would be glad of any help .

 

I know it's very common but then most seem to find it has eased down by mid morning where for me it lasts all day every day and I have suffered for months with this

 

I try to get up and move around, I try all things I can to get beyond it, and I know my brain has to work this out somehow,  and  have access to gaba which without the receptors functioning properly, wont happen , .

 

I really am at loss .

 

Any ideas dear friends ?

 

Jen 

Link to comment
Share on other sites

Hi Jen

 

I know that early morning feeling you are talking about. I’m going through some of that as well.

 

I’m able to get up and sit on my back porch and watch the sunrise. It’s when I have my best conversations with God.

 

I’m only 10 days shy of my 5th month, and I have experienced some of the most challenging days I have ever had. It feels like I will never be well again!

 

Praying for healing soon for both of us!

 

Sandy

Link to comment
Share on other sites

Hi Jen

 

I know that early morning feeling you are talking about. I’m going through some of that as well.

 

I’m able to get up and sit on my back porch and watch the sunrise. It’s when I have my best conversations with God.

 

I’m only 10 days shy of my 5th month, and I have experienced some of the most challenging days I have ever had. It feels like I will never be well again!

 

Praying for healing soon for both of us!

 

Sandy

 

 

 

Thank you so much for replying Sandy.

 

This is  just so strong and getting stronger,  The awful fear and panic starts every day so early and it  just doesn't ease  until late ,I have no idea how to deal with it,  as it's progressing, 

 

I do hope that for you it eases down after the early morning,

 

I am going to try another walk as I cannot think what else to do.

 

I am out of ideas, and hope that it does eventually start to reduce,

 

I really would be oh so grateful for any tips or advice from anyone who has suffered from this  terror and fear that is there from early till late, every single day 

 

I wonder why it's hitting it's hardest at 5  4.5-5 months off?

 

I truly hope we both get some decent relief soon

 

 

Jen

Link to comment
Share on other sites

My fear is at an all time high as well, Jen. I’m praying for relief too. It’s so hard to overcome!

 

Sandy

Link to comment
Share on other sites

How long does it last Sandy ,

 

This has been going on for a long time for me but it's got stronger and stronger and I am so much more tired to deal with it.

 

It's last all day for me from around 5-6am till maybe 7-9pm, and then it might ease

 

I really wish there was a way round this but I cannot find it, 

 

I am really sorry you are having this too at the moment.

 

I have tried keeping busy and going for a walk, but as I am so worn out it is too much for me and sitting with it is impossible 

 

Now I am getting shooting pains through my head above my eye on the right 

 

What next to go with the prickly numbness and the really loud tinnitus, 

 

I feel it would be so much easier to deal with if I got some decent sleep

 

I wish there was a way to help this,  I try to distract but when this bad only physical things help and then only a tiny bit  I am so tired,

 

I do tapping, positive affirmations, . I  wish I could be calm enough  for meditation or  yoga,

 

Praying that things will ease as each day goes by.

 

This feels beyond me 

 

Jen 

 

 

Link to comment
Share on other sites

I usually start to feel better in the afternoon and evening most days. Akathisia is at an all time high this morning. I never had anything like this during my taper.

 

I do sleep ok most nights and that does help. I’m hoping to go sit with my 1 year old granddaughter for a couple of hours this afternoon. Only by God’s Grace! My husband will be with me for back up.

 

We will get through this, Jen!

 

Blessings, Sandy

Link to comment
Share on other sites

I truly hope so Sandy ,

 

This is beyond hard and I am so tired,

 

Thank you  Sandy

 

I am glad at least you are finding enough peace to sit with your grandson, that is something

 

If I could  just get a decent rest it might help,

 

Bristol Tranquillizer Project say this is all normal for 5 months off but there is nothing normal about this, 

 

I can only pray that some sign of recovery happens soon

.

 

Jen 

 

 

Link to comment
Share on other sites

×
×
  • Create New...